# SDR SIMA20120309004

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 30,276 hours, 28,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3243 THE CREW REPORTED THEY WERE UNABLE TO OPEN THE CABIN DOOR FROM INSIDE.  THEY REQUIRED OUTSIDE PERSONNEL TO OPEN THE DOOR.  THE LEVER INSIDE ONLY LIFTED PARTIALLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED MAIN DOOR CABLES IAW EMB AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
